MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in an arteriovenous fistula.Two 10.0 x 60, 75cm and one 10.0 x 40, 75cm mustang balloon catheters were selected to treat the lesion.However, the balloons ruptured upon inflation despite being high-pressure balloons.The procedure was completed a non-boston scientific balloon catheter.There were no complications reported and the patient was stable.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.E1: initial reporter address 1: (b)(6).Device evaluated by mfr.: a mustang 10.0 x 60, 75cm was received for analysis.A visual examination of the returned device found that the balloon had been inflated and was not refolded.It is not known when the balloon was subjected to positive pressure.A visual examination identified a balloon longitudinal tear beginning approximately 10mm proximal of the proximal markerband and extending approximately 70mm distally across the balloon material.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual examination observed no issues or damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged and present on the shaft of the device.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12957557
Report Number2134265-2021-15377
Device Sequence Number1854554
Product Code FGE
UDI-Device Identifier08714729794004
UDI-Public08714729794004
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0026895760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown